# SDR IXXA20170202068

- Difficulty date: January 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, BS 1461 FLOORBEAM BETWEEN LBL 88 AND RBL 88 CORRODED IN SEVERAL SPOTS.  THE FLOORBEAM WAS  REPAIRED IAW 47224REA37.
